Jump to content
ACN Latitudes Forums

Tiny bit of GSE has caused a tic explosion


Recommended Posts

Hi. I know many of you are on the facebook group where I've been posting. I need help. Sunday morning I tried a tiny bit of Grapefruit seed extract (about 1/5th of a capsule or 25mg) on my DS and since then his motor tics have gone up and his vocal tics have exploded. I'm detoxing like crazy with lemon water, burbur pinella, Curcumin, Epsom salt baths, Byron white detox 2 (clay). I gave him an advil this morning. I'm going out to get him charcoal but the only kind I could find yesterday was activated charcoal with licorice.

 

What else can I do? I'm desperate and losing my mind. His vocals are screeching and screaming and yelling. :( :(

Link to post
Share on other sites

This happened to DD about 1/2 way through bart abx treatment. The LLMD suggested GSE drops on her toothbrush to counteract the yellow film developing on her teeth, no doubt caused by upset gut/oral microflora.

 

She immediately reacted with increased ticcing the day after we started this protocol. And even with my Excel chart I didn't figure it out for about 1 week. So I just ramped from 1 drop to about 3 drops 2x daily. By the time I twigged on what was happening DD was an absolute mess. She couldn't read - her eyes were rolling in her head, and she couldn't speak more than about 3 words without vocals interrupting (and she had an oral presentation at school that week).

 

GSE also brought out many of DD's previously resolved PANS symptoms: emotional lability, social regression, urinary frequency, diminished motor ability/handwriting. It was horrible - it was all coming back.

 

Her teacher called me crying she felt so bad for DD and the obvious struggle she was having.

 

I assumed yeast die-off and so did the LLMD. Buhner's associate, Julie, suggested that the chemical composition of GSE would be similar to that of grapefruit juice and may therefore act as an inhibitor of the P450 CYP3A4 enzyme essential for detoxification in the liver.

 

Because I associate DD's ticcing with toxin buildup, this made sense to me. Of course the toxins may have been produced by yeast also.

 

Larger doses of liposomal curcumin (we use the Meriva version) resolved much of the problem within a week or so. The teacher noticed this as well and suggested that I was a miracle worker.

 

I have never trialled GSE with DD again.

Edited by rowingmom
Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...